E-Prints Complutense

Nonlocal elliptic-parabolic equation arising in the transient regime of a magnetically confined plasma in a Stellarator

Impacto

Descargas

Último año

Díaz Díaz, Jesús Ildefonso y Lerena, Belén y Padial Molina, Juan Francisco y Rakotoson, Jean Michel Theresien (1999) Nonlocal elliptic-parabolic equation arising in the transient regime of a magnetically confined plasma in a Stellarator. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 329 (9). pp. 773-777. ISSN 0764-4442

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

340kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0764444299900058


URLTipo de URL
http://www.sciencedirect.com/Editorial


Resumen

We prove the existence and the regularity of solutions of an elliptic-parabolic equation involving the notions of relative rearrangement and monotone rearrangement. These equations were obtained from 3D MHD systems, taking, (in particular) into account the Ohm and Faraday's laws and the averaging arguments of Hender and Carreras for obtaining a 2D evolution model. Due to the presence of a strong nonlinearity, we introduce a new notion of solution derived from a new property of the relative rearrangement. This allows us to improve the results obtained in the stationnary case by cancelling the condition of smallness of the parameter lambda in the pressure.


Tipo de documento:Artículo
Palabras clave:relative rearrangement; monotone rearrangement; 3D MHD systems
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:15584
Depositado:12 Jun 2012 08:20
Última Modificación:06 Feb 2014 10:27

Descargas en el último año

Sólo personal del repositorio: página de control del artículo